# SDR SWAA2019052833113

- Difficulty date: May 17, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 45,298 hours, 22,080 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB AT STAB. STA. 120.3 CRACKED AT 4TH STIFFENER AFT FROM FORWARD SPAR.  REPAIRED RIB PER SRM.
